# SDR DHL2006780126

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, CORROSION ON STRINGER, BS 510, STR 28L.  CORROSION OUT OF LIMITS:  REMOVED STR 28L FROM BS 480 TO 515 PER B727 SRM 51-30-2 AND 53-10-1.  FABRICATE: STRINGER SECT FROM BAC1498-138, 34" LONG, FOR BS 450-480, PO NR 6260178;  STRINGER SECT FROM P/N 65-56236-32, 32", FOR BS 480-515;  STR SPLICE (1) FROM 7075-T6, .040" BY 13", PO NR 9003230; STR SPLICE (2) FROM BAC1498-132, 13.375" LONG, PO NR 6452106.  ALL IAW B727 SRM 53-10-3 FIG 1, 53-10-2 FIG 9, AND 53-10-3 FIG 1.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS IAW B727 53-10-3 FIG 1 AND 51-10-2.
